# SDR USAA2011081900004

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 36,549 hours, 14,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOES NOT SHOW SLIDE ARMED INDICATION ON ECAM WITH DOOR CLOSED & ARMED.   PERFORMED OPS CHECK OF SLIDE INDICATION OF R1 DOOR.  AIRBUS MAINTENANCE MANUAL 52-73-00-710-00.  OPS CHECKED GOOD.
